# SDR CA150914012

- Difficulty date: September 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 14,101 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3122E1412P
- Condition: Melted
- Location: Landing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE IT WAS NOTED THAT THE RT LANDING LIGHT WAS NOT WORKING.  TROUBLESHOOTING OF THE LANDING LIGHT SYS IAW WM 33-40-01 FOUND PINS L & D OF CONNECTOR J336 SHORTED TOGETHER AS WELL AS FL14 CURRENT LIMITER POPPED. CONNECTORS, PN MS3122E14-12P, REMOVED WITH NEW CONNECTORS, PN MS3122E14-12P INSTALLED.  FL14 CURRENT LIMITER, PN MS28937-20, REMOVED WITH NEW LIMITER, PN MS28937-20 INSTALLED.  LANDING LIGHT SYS OPS TEST CARRIED OUT AND FOUND SATISFACTORY AT THIS TIME.   FURTHER INVESTIGATION HAS SHOWN THAT A BAD CRIMP CAUSED AND INCREASE IN RESISTANCE CAUSING AND INCREASE IN HEAT THUS MELTING THE INTERNAL CONNECTOR AND AS A RESULT PIN L AND D SHORTING OUT AGAINST EACH OTHER.  THIS ISSUE IS CONSIDER CLOSED AT THIS TIME.
